Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

pain worse 11 days after shot

Posted by mike G on 2/26/03 at 02:40 (110793)

Please advise-after 3 yrs of PF -which had settled to a dull ache on standing for some time( I am new to this board) I finally decided against my better judgement to have the medial tender spot injected with depo-medrone-after 11 days the pain is now back with such severity that I am limping badly-I really dont think it is a rupture-just a reaction-I badly need advice though-please tell me I am not back to square one again-?will it settle? Is it too late to be a steroid flare after 11 days ?

Any advice appreciated

Re: pain worse 11 days after shot

mike G on 2/27/03 at 01:49 (110950)

Any chance of an answer ? My pain is worse today with some tingling coming from the injection site-it doesnt appear infected-have any docs known patients get worse 2 w after an injection temporarily? Much appreciated.

Re: pain worse 11 days after shot

dave r on 2/27/03 at 08:13 (110963)

an mri would rule out a rupture or a tear. the same thing happened to me.
You should see your doctot asap. if it is ruptured you need to be in a cast!

Re: pain worse 11 days after shot

mike G on 2/27/03 at 11:02 (110982)

thanks dave-the tendon doesnt seem any different at the insertion aspect and I havent felt a tear etc-how did yours feel?

Re: pain worse 11 days after shot

dave r on 2/27/03 at 12:43 (110998)

i felt mine tear. i could also feel something moving aroud. Do you have morning pain or does it get worse as the day goes on? Are youo able to press on your heel enough to cause pain?

Re: pain worse 11 days after shot

mike G on 2/28/03 at 04:49 (111122)

yes I can press on the tender spot-the difference from my PF pain is that it isnt on standing first thing thats worse-it is when I take my first steps it feels as if the heel is bruised--almost as if the facsia is tugging at a bruised heel if you see what I mean (not like standing on a stone like the PF is)

Re: pain worse 11 days after shot

dave r on 2/28/03 at 08:25 (111134)

Plantar fasciitis is inflamation of the plantar ligament. That runs along the bottom of the foot. there seems to be two diiferent groups of symptoms. At least from this board. Those who have the classic morning pain and those who have more and more pain as the day goes on. You really should see a foot doctor or get another opinion.

Re: pain worse 11 days after shot

mike G on 2/28/03 at 08:55 (111139)

thanks for the advice